# SDR SIMA20150114003

- Difficulty date: January 14, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,612 hours, 27,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD LOWER FAIRING EMER LIGHT INOPERATIVE.  RELAMPED RT FWD LOWER FAIRING EMER LIGHT BULB IAW AMM 33-50-10.  OPERATIONAL CHECKED GOOD.
